Distribution of pore-size in an exactly solvable two-dimensional biomembrane model

F.W. Wiegel

Research output: Contribution to journalArticleAcademic

6 Citations (Scopus)
66 Downloads (Pure)

Abstract

A model for a two-dimensional lipid bilayer in which both short range repulsive forces and long range attractive forces play a role, and which can be solved exactly, is discussed. It is shown that the bilayer consists of long stretches of relatively densely packed lipids separated by small pores. The statistical distributions of number and size of the pores are calculated from first principles.
Original languageUndefined
Pages (from-to)397-407
JournalPhysica A
Volume89
Issue number2
DOIs
Publication statusPublished - 1977

Keywords

  • IR-68016

Cite this